| Model Number |
LTF-S190-10 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure found during investigation was observed.The root cause could not be identified.According to the investigation, the probable cause of this reported issue is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the endoeye flex deflectable videoscope exhibited green image.There was no patient involvement.